# SDR AALA20150303006

- Difficulty date: February 27, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 68,666 hours, 35,712 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 59364423
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER DOOR FRAME WEB UPPER & LOWER SURFACES ARE CORRODED AT SEVERAL AREAS BETWEEN FS 1155 & 1220.  REPAIRED WEB IAW SRM 51-30-05 & SRM 51-30-02.8.
